# SDR CA141121002

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,211 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Te Flaps
- Part time: 35,905 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, AT 4000 FT, WHEN THE FLAPS WERE SELECTED FROM 0 TO 8 DEGREES, THEY FAILED AT ZERO DEGREES WITH THE FLAP FAIL CAUTION POSTED.  OAT AT THE TIME WAS -15C. AFTER CIRCLING TO COMPLETE CHECKLISTS THE ACFT LANDED UNEVENTFULLY WITH FLAPS AT ZERO.  CFR WAS ON STANDBY.  THE FLAP SYS RESET SUCCESSFULLY ON THE GROUND AND WAS DEFERRED IAW MEL 27-02 FOR RETURN TO A MAINTENANCE BASE.  AFTER RETURN TO BASE, ALL 8 FLAP ACTUATORS WERE REPLACED, FLAP DRIVES LUBRICATED AND OPS TESTS CARRIED OUT.  THE ACFT WAS RETURNED TO SERVICE, ACFT TSN 35905, CSN 27906.  FLAP ACTUATORS DATA:  LT NR 1, PN 852D100-25, SN 5795, TSR 4643, CSR 3596.  LT NR 2, PN 852D100-25, SN 5164, TSR 4643, CSR 3596.  LT NR 3 PN 853D100-23, SN 3219, TSR 4643, CSR 3596.  LT 4, PN 854D100-23, SN 4034, TSR 6767, CSR 5312.  RH NR 1, PN 852D100-25, SN 6519, TSR 4643, CSR 3596.  RT NR 2, PN 852D100-25, SN 3944, TSR 19086, CSR 16069.  RT NR 3 PN 853D100-24, SN 2252, TSR 18927, CSR 15285.  RT 4, PN 854D100-24, SN 3516, TSR 4643, CSR 3596.
